Homology, Homotopy and Applications
Volume 11 (2009)
Homotopy nilpotency in localized $SU(n)$
Pages: 61 – 79
We determine the homotopy nilpotency of $p$-localized $SU(n)$ when $p$ is a quasi-regular prime in the sense of M. Mimura and H. Toda, “Cohomology operations and homotopy of compact Lie groups I,” Topology 9 (1970), 317-336. As a consequence, we see that it is not a monotonic decreasing function in $p$.
homotopy nilpotency; localization
2010 Mathematics Subject Classification
Published 1 January 2009